MAUDE Adverse Event Report: VYAIRE MEDICAL VMAX ENCORE 22; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VMAX ENCORE 22; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 777404-101
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number (b)(4).Any additional information provided by the customer will be included in a follow-up report.A vyaire medical failure analysis technician was able to duplicate the reported issue.The root cause was determined to be demand valve, which was further determined to be a known issue and no further investigation would be warranted.
 
Event or Problem Description
It was reported to vyaire medical that the vmax encore 22 was experiencing high lung volumes while connected to a patient.At this time, it is unknown if there was any patient harm or intervention taken.

Brand Name
VMAX ENCORE 22
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11016388
Report Number2021710-2020-13043
Device Sequence Number3823530
Product Code BTY
UDI-Device Identifier10846446021394
UDI-Public(01)10846446021394(11)20050601
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777404-101
Device Catalogue Number777404-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2019
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1